# SDR FDEA201308312106

- Difficulty date: August 31, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Dented
- Location: Bs 462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 462 BETWEEN S23-24R DENTED.   FOUND TO BE OUT OF LIMITS.  REPAIRED SKIN IAW SRM 53-00-01, FIG.201, REPAIR 16.  MAJOR  REPAIR.
